# SDR USAA040117

- Difficulty date: April 9, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N390US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23312
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 52,179 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CRACKED 2.5 INCHES, STATION 727E AT STRINGER 18R, RT FUSELAGE.  INSTALLED REPAIR DOUBLER PER SRM 53-00-01.  (M)
